IEEE - Institute of Electrical and Electronics Engineers, Inc. - Asymptotic Behavior of Global Solutions for a System of Petrovsky

2009 International Conference on Computer Modeling and Simulation (ICCMS)

Author(s): Yaojun Ye ; Wanzhen Zhu ; Xiaoyan Zhou
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 February 2009
Conference Location: Macau, China, China
Conference Date: 20 February 2009
Page(s): 283 - 285
ISBN (CD): 978-1-4244-3561-6
ISBN (Paper): 978-0-7695-3562-3
DOI: 10.1109/ICCMS.2009.78
Regular:

In this paper we study the asymptotic behavior of global solutions to the initial boundary value problem for semilinear Petrovsky equation with nonlinear damping and source terms by using a... View More

Advertisement